Started having a terrible over-sensitivity in my penis the night after receiving oral sex, and than trying to put on a condom (that was too tight- did not end up having intercourse bc it broke).About 5 months ago (Feb 2015), I woke up and felt this odd over-sensitivity on the right side of my glans (penis head) when causing friction on my boxers, thighs or pajamas. I let it go thinking it would just sort itself out for a few days. It did not go away and i've literally tried everything. It is very difficult to live with and affecting my day to day life as i am constantly thinking about it. The day before i received oral sex, and tried putting on a condom, but it was too tight, so no sex.(Trojan ultra thin). No visible signs of redness or rashes.
I'll start off by saying i've done every test imaginable to this point. Stds, blood work, UTI, Sonograms, MRI's (Well i have a spinal MRI tonight)... Nothing shows that anything is wrong with me.
Here is what i've done so far.
after a few days i went to my physician - we ran a few blood test and said wait a few days it should go away.
I than went to a local urologist several times, he said dont worry it will go away. A month later we took the camera up the urethra, because i couldn't pin point the discomfort. everything was fine and he kept giving me random medicines and sonograms ot take. So i went to a highly recommended doctor in NYC, he said it is not a urological problem and gave me de-sensitizing creams.- Didn't help. Than i went to a dermatologist - gave me a steroid cream and anti- fungul cream- didnt help.
Now I saw a urologist last week. he hasnt seen this before (what a surprise). so he sent me for a spinal MRI which i am going to tonight.
I saw another thead on here from 2008. No one had an answer for that person and some people said it lasted years that had the problem, and never found a cure.
I am confident i one day will find something to relieve it or it will go away but i need some help from anyone that has had this problem or anyone who can steer me in the right direction..
Please please. I can't live with this forever. Anti-depressants are the only thing that has helped.